# SDR 2007UALA02243

- Difficulty date: June 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 55,330 hours, 30,720 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  AC FOUND WITH BATTERY DEAD AND BATTERY C/B POPPED.  RESET AND POPPED AGAIN.  FOUND FAULTY BATTERY AND BATTERY CHARGER.  REPLACED BATTERY AND BATTERY CHARGER.  NO FAULTS FOUND ON BOTH THE BATTERY AND BATTERY CHARGER.
